MAUDE Adverse Event Report: MERIT MEDICAL IRELAND LTD INFLATION DEVICE.BASIXCOMPAK¿

MERIT MEDICAL IRELAND LTD INFLATION DEVICE.BASIXCOMPAK¿
Catalog Number IN4130/D
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during preparations for an interventional procedure a hole in the outer packaging of an inflation device was identified.A new device was used for this procedure.No patient injury to report.
 
Additional Manufacturer Narrative
One device was returned for evaluation.The device was examined visually and the complaint was confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and exception documents were found.

Brand Name
INFLATION DEVICE.BASIXCOMPAK¿
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
MERIT MEDICAL IRELAND LTD
parkmore business park west
ballybrit
galway,
EI 
MDR Report Key9679234
Report Number9616622-2020-00001
Device Sequence Number19525517
Product Code MAV
UDI-Device Identifier00884450016756
UDI-Public884450016756
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K122321
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue NumberIN4130/D
Device Lot NumberK1632839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1